# SDR SWAA2012050903849

- Difficulty date: May 1, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 55,598 hours, 45,299 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546563
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 967, STR 2R.  REMOVED AND REPLACED CLIP IAW SRM & DWG.
